Author Krishnan Balachandran

R. Joice Nirmala and K. Balachandran Relative controllability of nonlinear fractional delay integrodifferential systems with multiple delays in control Volume 53 no. 1, 161-178, 2017
K. Sakthivel, K. Balachandran, J. Park and G. Devipriya Null controllability of a nonlinear diffusion system in reactor dynamics Volume 46 no. 5, 890-906, 2010
K. Sakthivel, K. Balachandran, R. Sowrirajan and J. Kim On exact null controllability of Black-Scholes equation Volume 44 no. 5, 685-704, 2008
K. Balachandran, S. Karthikeyan and J. Kim Controllability of semilinear stochastic integrodifferential systems Volume 43 no. 1, 31-44, 2007
K. Balachandran and E. Anandhi Neutral functional integrodifferential control systems in Banach spaces Volume 39 no. 3, 359-367, 2003
K. Balachandran and R. Sakthivel Controllability of semilinear functional integrodifferential systems in Banach spaces Volume 36 no. 4, 465-476, 2000
K. Balachandran and N. Rajagopal Optimal control of nonlinear delay systems with implicit derivative and quadratic performance Volume 35 no. 2, 225-233, 1999
K. Balachandran and J. Dauer Controllability of functional differential systems of Sobolev type in Banach spaces Volume 34 no. 3, 349-357, 1998
K. Balachandran and P. Balasubramaniam Controllability of semilinear delay systems Volume 30 no. 5, 517-524, 1994
K. Balachandran and P. Balasubramaniam A note on controllability of nonlinear Volterra integrodifferential systems Volume 28 no. 4, 284-291, 1992
K. Balachandran Controllability of nonlinear Volterra integrodifferential systems Volume 25 no. 6, 505-508, 1989
K. Balachandran Nonlinear perturbations of quasi-linear delay control systems Volume 25 no. 1, 41-44, 1989
K. Balachandran Controllability of a class of perturbed nonlinear systems Volume 24 no. 1, 61-64, 1988
K. Balachandran and D. Somasundaram Controllability of nonlinear delay systems with delay depending on state variable Volume 22 no. 5, 439-444, 1986
K. Balachandran Controllability of nonlinear systems with delays in both state and control variables Volume 22 no. 4, 340-348, 1986
K. Balachandran and D. Somasundaram Relative controllability of nonlinear systems with time varying delays in control Volume 21 no. 1, 65-72, 1985
K. Balachandran and D. Somasundaram Time optimal control of a second order nonlinear plant Volume 20 no. 3, 244-249, 1984
K. Balachandran and D. Somasundaram Controllability of a class of nonlinear systems with distributed delays in control Volume 19 no. 6, 475-482, 1983
K. Balachandran and D. Somasundaram Bang-bang control of a second-order non-linear stable plant with fourth- order nonlinearity Volume 19 no. 2, 158-163, 1983